# SDR USAA2013061000007

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 29,081 hours, 22,620 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 10058
- Condition: Unserviceable
- Location: Cockpit
- Part time: 8,103 hours, 6,030 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD FOR ANTI-ICE RT WINDSHIELD.  MX R & R THE RT WINDSHIELD IAW JOB CARD 26L21056001.  ALSO, PERFORMED SENSOR INSPECTION IAW TSM 30-42-00-810-804-A.  CHECKS OK.  R & R RT WINDOW HEAT COMPUTER IAW AMM 30-42-34-000-001A AND 30-42-34-400-001A. PERFORMED OPS TEST OF WINDSHIELD ANTI-ICE AND DEFOGGING IAW AMM 30-42-00-710-001-A. PERFORMED OPS CHECK OF RT WINDSHIELD WIPER RAIN REMOVAL SYS.  OPS GOOD AT THIS TIME IAW AMM 30-45-00-720-001.
